# SDR SIMA20141004003

- Difficulty date: October 4, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145073
- Aircraft time: 37,576 hours, 34,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 104656
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD AISLE & PAX DOOR EMER LIGHTS INOPERATIVE.  R & R NR 1 EMER POWER SUPPLY IAW AMM 33-50-04.  OPERATIONS CHECKED GOOD.
